MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM 6F, 60CM

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM 6F, 60CM
Model Number FG-36060-001
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the incident is unknown at time of the initial report.The complaint device will not be returned for an evaluation.The dhr review which examens the dhr, ncrs, and ecos will be done as part of the root cause investigation.
 
Event or Problem Description
The problem was described as: "sheath was removed with dilator and uncoiled inside patient".What is the next course of action? tried to snare sheath.Patient present at time of event? yes.Patient complications: bleeding, discomfort / pain, blood loss / hemorrhage.In the physician's opinion, did the device or procedure cause or contribute to the patient complication? yes.Please describe the way in which the device or procedure caused or contributed to the patient complication? sheath fell apart inside patient.Medical or surgical interventions: open procedure.Patient admitted to hospital beyond the standard of care: yes.Patient discharged from hospital? no.Patient outcome: unknown.Device/procedure outcome: procedure completed, unable to use device - attempted.Patient outcome: f08: hospitalization or prolonged hospitalization, f2301: additional device required, f1901: additional surgery.As reported device codes: 1188: detachment of device or device component as reported patient codes: 9128: hemorrhage 9205: pain, 9069: discomfort.
 
Additional Manufacturer Narrative
Initial report submitted on 11 february 2025, per mfr report #: 3003637635-2025-00003.The complaint devices was not returned.Therefore testing of the actual device in the reported adverse event is possible.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.Root cause is underminable.
 
Event or Problem Description
The problem was described as: "sheath was removed with dilator and uncoiled inside patient" what is the next course of action?: tried to snare sheath.Patient present at time of event?: yes.Patient complications: bleeding, discomfort / pain, blood loss / hemorrhage.In the physician's opinion, did the device or procedure cause or contribute to the patient complication?: yes.Please describe the way in which the device or procedure caused or contributed to the patient complication?: sheath fell apart inside patient.Medical or surgical interventions: open procedure.Patient admitted to hospital beyond the standard of care: yes.Patient discharged from hospital?: no.Patient outcome: unknown.Device/procedure outcome: procedure completed,unable to use device - attempted patient outcome: f08: hospitalization or prolonged hospitalization, f2301: additional device required, f1901: additional surgery.As reported device codes: 1188: detachment of device or device component as reported patient codes: 9128: hemorrhage 9205: pain, 9069: discomfort.

Brand Name
CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM 6F, 60CM
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse 37
dresden, 01277
GM   01277
MDR Report Key21354348
Report Number3003637635-2025-00003
Device Sequence Number15735097
Product Code DYB
UDI-Device Identifier04251244502140
UDI-Public04251244502140
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-36060-001
Device Catalogue NumberUS-36060-F-ST-H
Device Lot Number800091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown